# SDR AALA20100701TUL02

- Difficulty date: July 1, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- Aircraft time: 58,428 hours, 24,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP CORRODED BEYOND LIMITS FROM STATIONS 218 TO 221 JUST OUTBOARD OF NUMBER 6 SEAT TRACK.  REMOVED AND REPLACED CUSP SHEET FROM STATIONS 218 TO 237 PER AARD 53-20-00-16 AND EA MD80-51-011436.
